The Michigan Mathematical Journal

Analytic functions of finite valence, with applications to Toeplitz operators.

Kenneth Stephenson

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 32, Issue 1 (1985), 5-19.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029003127

Digital Object Identifier
doi:10.1307/mmj/1029003127

Mathematical Reviews number (MathSciNet)
MR777296

Zentralblatt MATH identifier
0585.30031

Subjects
Primary: 30D50
Secondary: 47B35: Toeplitz operators, Hankel operators, Wiener-Hopf operators [See also 45P05, 47G10 for other integral operators; see also 32A25, 32M15]

Citation

Stephenson, Kenneth. Analytic functions of finite valence, with applications to Toeplitz operators. Michigan Math. J. 32 (1985), no. 1, 5--19. doi:10.1307/mmj/1029003127. https://projecteuclid.org/euclid.mmj/1029003127


Export citation